# SDR CA130807010

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PUMP FOUND LEAKING FLUID FROM WEEP HOLE ONTO TAIL ROTOR PUSH/PULL TUBE AND TRANSMISSION DECK.  HYDRAULIC PUMP REPLACED.
